# SDR UIEA2024103001066

- Difficulty date: October 29, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 93,227 hours, 15,271 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272U4400830
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

HYD QTY LOW 4 EICAS MESSAGE 90 MINUTES AFTER TAKEOFF. SYS SHOWS COMPLETELY EMPTY WITH GEAR MON STS MSG. CONTACTED CKG (DEP AIRPORT) AND FOUND TIRE DEBRIS ON RUNWAY. CALLED ANC TO ADVISE. CREW PERFORMED ALTERNATE GEAR EXTENSION ON LANDING PER THE QRH PROCEDURE( ALTERNATE GEAR EXT SWITCHES RESET, DAMAGED RIGID LINES REPLACED WITH TEMP LINES, PERM REPAIR DUE ASAP BEFORE NEXT A-CHECK. TRANSFER TO NON-MEL DMI 219548 & 219549. REPLACED 4 TIRES #7, #8, #11 & #12. REPLACED HYD 4 FILTERS. C/W CH 5 INSPECTIONS, AMM 20-11-18, 20-11-05 & GMM 3.24.1 )
